# SDR FDEA201402110298

- Difficulty date: February 11, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110702
- Condition: Cracked
- Location: Bs 1362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1362, STRINGER 20R, STRINGER CRACKED.  REPAIRED IAW EA F-5310-T0306906 P1.
